Skip to main content

Isometries of polyhedral Hilbert geometries

Lemmens, Bas, Walsh, Cormac (2011) Isometries of polyhedral Hilbert geometries. Topology and Analysis, 3 (2). pp. 213-241. ISSN 1793-5253. (doi:10.1142/S1793525311000520) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28446)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1142/S1793525311000520

Abstract

We show that the isometry group of a polyhedral Hilbert geometry coincides with its group of collineations (projectivities) if and only if the polyhedron is not an n-simplex with n ? 2. Moreover, we determine the isometry group of the Hilbert geometry on the n-simplex for all n ? 2, and find that it has the collineation group as an index-two subgroup. The results confirm several conjectures of P. de la Harpe for the class of polyhedral Hilbert geometries.

Item Type: Article
DOI/Identification number: 10.1142/S1793525311000520
Uncontrolled keywords: Hilbert metric; horofunction boundary; detour metric; isometry group; collineations; Busemann points
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Divisions: Central Services
Depositing User: Bas Lemmens
Date Deposited: 18 Nov 2011 14:36 UTC
Last Modified: 06 Feb 2020 04:06 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/28446 (The current URI for this page, for reference purposes)
Lemmens, Bas: https://orcid.org/0000-0001-6713-7683
  • Depositors only (login required):